RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 67, Issue 6  


Representing non-periodic functions of bounded $\Lambda$-variation by multi-dimensional Fourier integrals
A. N. Bakhvalov
3
Asymptotics and estimates for the eigenelements of the Laplacian with frequently alternating non-periodic boundary conditions
D. I. Borisov
23
Non-local elliptic problems with non-linear argument transformations near the points of conjugation
P. L. Gurevich
71
Singular symmetric functionals and Banach limits with additional invariance properties
P. G. Dodds, B. De Pagter, A. A. Sedaev, E. M. Semenov, F. A. Sukochev
111
The existence of countably many stable cycles for a generalized cubic Schrödinger equation in a planar domain
A. Yu. Kolesov, N. Kh. Rozov
137
On the solubility of the boundary-value problem of radiation transport theory with generalized conjugation conditions on the interfaces
I. V. Prokhorov
169
Graphs with projective suborbits. Exceptional cases of characteristic 2. IV
V. I. Trofimov
193
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019